# SDR AALA201802199019

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 16,765 hours, 1,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10G EMERGENCY LIGHT LENS MISSING.  REPLACED THE SIGN IAW AMM 33-51-01. OK FOR SERVICE.
